# SDR C1HA200594012

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT ON TAKEOFF, BOTH GREEN LIGHT DOWN AND LOCK LIGHTS AND RED DOOR LIGHTS REMAIN ILLUMINATED, RED DISAGREE LIGHT WAS ALSO ILLUMINATED.  REMOVED AND REPLACED LT MLG LOCK MECHANISM PER JOB STATUS  MM REF 32-32-51, ALL OPS CHECKS NORMAL.  REMOVED AND REPLACED LT MLG LOCK ACTUATOR PER JOB STATUS AND MM 32-32-61.
